黄南京

  名人简历    【本页移动版】
黄南京 点击此处添加图片说明男,1962年出生,博士,教授,四川省学术带头人,中国运筹学会数学规划分会理事,四川大学运筹学与控制论专业博士生导师。

履历

  1979年9月考入四川大学数学系,1983年获得理学学士学位。   1987年9月考入四川大学数学系攻读硕士学位,1990年获得理学硕士学位,1990年至今在四川大学数学系历任讲师、副教授、教授(1998年)。   期间,于1994年至1997年在四川大学数学系在职攻读博士学位并于1997年获得理学博士学位。受亚太经合组织博士后项目资助,1999年4月至2000年3月在韩国国立庆尚大学进行合作研究,应邀访问了韩国庆星大学、庆南大学和东亚大学。受国家留学基金资助,2002年作为高级访问学者赴澳大利亚昆士兰大学数学系访问3个月。

成就及荣誉

  2004年以来,曾多次应邀赴香港理工大学应用数学系和物流管理系进行合作研究。2005年应邀访问了台湾中山大学应用数学系和漳化师范大学数学系。多年来一直从事非线性分析、运筹和优化方面的研究工作,在变分不等式和相补问题、向量优化与均衡理论等方面获得了一批有意义的研究成果,解决了加拿大、匈牙利和国内知名学者提出的关于优化方面的3个公开问题。近年来,在国内外数学学术刊物上发表论文(含合作论文)多篇,其中被SCI 收录100余篇,SCI引用700多次。主持和参加过多项国家级和省部级的科研课题,获得过四川省科技成果奖和四川省优秀教学成果奖。现担任美国等国家出版的5种国际数学外刊编委,美国《数学评论》和德国《数学文摘》评论员。

近年来代表性论文限20篇

  N.J. Huang, Generalized nonlinear variational inclusions with noncompact valued mappings, Appl. Math. Lett. 9:3(1996), 25-29.   N.J. Huang, On the generalized implicit quasivariational inequalities, J. Math. Anal. Appl. 216(1997), 197-210.   N.J. Huang, Existence of periodic traveling wave solutions for A class of generalized BBM equation, Appl. Math. Mech. 18(1997), 599-603.   N.J. Huang, Some new equilibrium theorems for abstract economies, Appl. Math. Lett. 11:1(1998), 41-45.   N.J. Huang, A new method for a class of nonlinear set-valued variational inequalities, Z. Angw. Math. Mech. 78(1998), 427-430.   N.J. Huang, Mann and Ishikawa type perturbed iterative algorithms for generalized nonlinear implicit quasi-variational inclusions, Computers Math. Appl. 35:10(1998), 1-7.   N.J. Huang, New completely general class of variational inclusions with noncompact valued mappings, Computers Math. Appl. 35:10 (1998), 9-14.   N.J. Huang, A principle of randomization for coincidence points with applications, Appl. Math. Lett. 12:2(1999), 107-113.   N.J. Huang, A new equilibrium existence theorems for abstract fuzzy economies, Appl. Math. Lett. 12:5(1999), 1-5.   N.J. Huang, Random generalized nonlinear variational inclusions for random fuzzy mappings, Fuzzy Sets and Systems 105:3(1999), 437-444.   N.J. Huang, Existence of equibrium for generalized abstract fuzzy economies, Fuzzy Sets and Systems 117:1(2001), 151-156.   N.J. Huang and C.X. Deng, Auxiliary principle and iterative algorithms for generalized set-valued strongly nonlinear mixed variational-like inequalities, J. Math. Anal. Appl. 256(2001), 345-359.   N.J. Huang and Y.P. Fang, A new iterative algorithm for a class of nonlinear mixed implicit variational inequalities, Appl. Math. Lett. 16 (2003), 507-511.   N.J. Huang and Y.P. Fang, The upper semicontinuity of the solution maps in vector implicit quasicomplementarity problems of type R_0, Appl. Math. Lett. 16 (2003), 1151-1156.   N.J. Huang and C.J. Gao, Some generalized vector variational inequalities and complementarity problems for multivalued mappings, Appl. Math. Lett. 16 (2003), 1003-1010.   N.J. Huang, C.J. Gao and X.P. Huang, Exceptional family of elements and feasibility for nonlinear complementarity problems, J. Global Optim. 25(2003), 337-344.   Y.P. Fang and N.J. Huang, Variational-like inequalities with generalized monotone mappings in Banach spaces, J. Optim. Theory Appl. 118:2(2003), 327-338.   J. Li, N.J. Huang and J.K. Kim, On implicit vector equilibrium problems, J. Math. Anal. Appl. 283 (2003), 501-512.   N.J. Huang, J. Li and H.B. Thompson, Implicit vector equilibrium problems with applications, Math. Comput. Modelling 37(2003), 1343-1356.   Y.P. Fang and N.J. Huang, The vector F-complementarity problems with demi- pseudomonotone mappings in Banach spaces, Appl. Math. Lett. 16(2003), 1019-1024.
TAGS: 人物 教授 四川大学
名人图文
  • 郝玉生,男,1966年2月生,工学博士,研究员。1986年7月华中工学院(华中科技大学)船舶与海洋工程系本科毕业,1986年8月到1988年9月于中国船舶科...
  •   1967年毕业于原江西大学政教系。历任江西汽车制造厂宣传部干事、江西省社会科学院哲学所中哲研究室主任、《江西社会科学》杂志副主编、江西省哲...
  • 林庭芳:教授,女,汉族,重庆市江津人,1953年7月生,1976年西南师范大学政治系毕业留校任教。1990年至1991年、1999年至2000年曾两次到中国人民大...
  • 黄红发(1967.8—),男, 湖北汉川市人,中共党员,教授。
  • 曹庄琪,1945年6月出生,1968年12月毕业于哈尔滨军事工程学院工程物理系。1982年在上海交通大学物理系获硕士学位,并留校任教。1991年至1992年赴英...
  • 蒋惠娣,女,浙江大学药学院教授、博士生导师。先后在浙江医科大学药学系药学专业、药物分析专业、日本歧阜药科大学等院系学习,分别取得学士、硕士...
名人推荐